# SDR ASOA201000824

- Difficulty date: May 25, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 16,551 hours, 14,175 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY CREW ESCAPE PLACARDS ARE WORN AND UNREADABLE.  R & R ALL EMERGENCY CREW ESCAPE PLACARDS, ALL WORK DONE IAW AMM 20-60-11-400-801-A01.
